MathSciNet Relay Station
MathSciNet bibliographic data
MR2674090 46B45 (47B07 47H08 47L99)
Mursaleen, M.; Noman, Abdullah K. Compactness by the Hausdorff measure of noncompactness. Nonlinear Anal. 73 (2010), no. 8, 2541–2557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement